# SDR CAL960219

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 1841
- Part time: 77,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND LATERAL STIFFENER CORRODED AT FS 1841 RBL 42 AND LBL 28.  THE LATERAL STIFFENERS WERE REPLACED IAW SRM 53-16-01.  (M)
